## 5<sup>TH</sup>AFRICA DIGITAL HEALTH SUMMIT (ADHS 2025)

## AGENDA/PROGRAMME

**DATE - 26th and 27th June 2025** 

# THEME - STRENGTHENING HEALTH SYSTEMS THROUGH DIGITAL INNOVATION, DATA AND AI

Time	Duration	Programme	Speaker/Moderators/Discussants			
	DAY 1					
		M.C./Compere:	Mr Obafemi Craig			
7.00 to 8.00am		Check-In/Registratio	n			
		8.00- 10.30am	(150 mins)			
		SCIENTIFIC SESSI	ON I   Venue: HALL A			
Ses	ssion Chair	: Dr Sunny Ibeneme	Session Co Chair: Stephanie Okpere			
		SCIENTIFIC SESSION	ON II   Venue: HALL B			
Se	ession Chai	r: Dr Jennifer Anyati	Session Co-Chair: Abiola Oshunniyi			
		SCIENTIFIC SESSION	ON III   Venue: HALL C			
Se	ssion Chair	: Dr Oniyire Adetiloye	Session Co-Chair: Dr. David Akpan			
	ı					
10.30- 11.00am	30 mins	TEA BREAK				
		OPENING CERE	EMONY (MAIN HALL)			
11.00-11.05am	5 mins	National anthem				
11.05- 11.15am	10 mins	Welcome Remarks	<b>Dr Niyi Osamiluyi</b> (CEO, PHS Consult/ Convener, ADHS)			
11.15- 11.35am	20 mins	Welcome Remarks/Goodwill messages FMOH, LSMOH, FCT HSES, WHO, EU, FCDO				
11.35- 11.45am	10 mins	Address by Special Guest of Honour	<b>Dr Salma Ibrahim Anas</b> (Special Adviser to the President on Health)			
11.45- 11.50am	5 mins	Reading of Citation of Keynote Speaker				
11.50- 12.10pm	20 mins	Keynote Address: Strengthening Health Systems	<b>Dr Melchior Athanase J.C. AÏSSI</b> (Director General of West African Health Organisation (WAHO))			

	I	1			
		Through Digital Innovation, Data and Al			
12.10- 12.20pm	10 mins	Declaration of Opening (Opening Address)	<b>Dr Iziaq Adekunle Salako</b> (Honourable Minister of State for Health)		
		12.20 – 1.10	Opm (50 mins)		
		VENUE: HALL A   P	ANEL DISCUSSION 1		
TRACK	_		ity Health Workers and Primary Health Care by CHAI – Track Partner)		
Harnessing the F for a Healthier N Amplifying Impac	igeria: Bridg	•	Moderator: Oluyide Olatunji (Senior Analyst, CHAI Nigeria)		
Amplifying impac	<i>.</i> .		<b>Abiola Oshunniyi</b> (Program Manager, CHAI Nigeria)		
			<b>ThankGod Anazodo</b> (Senior Associate, CHAI Nigeria)		
			Zainab Sageera Tukur (Program Manager, CHAI Nigeria)		
			Bukar Zarami (Program Manager, CHAI Nigeria)		
			Prince Friday (Program Manager, CHAI Nigeria)		
			Rogers Kanee (Senior Associate, CHAI Nigeria)		
		VENUE: HALL B   P	ANEL DISCUSSION 2		
TRACK III: Nati	onal Leader	ship and Strategic Pa	rtnerships for Driving Digital Health Transformation		
The future of dig multisectoral par between innovat	tnerships ca	n bridge the gap	<b>Dr Shola Dele-Olowu</b> (Director of Regional Initiatives, Amp Health)		
between innovati		onenation	Paul Bhuhi (Managing Director, Vantage Health Technologies)		
			Jibrin Kama (Associate Director, Infection Diseases, Access Program, CHAI)		
			Oluwaleke Jegede (Principal, SCIDaR)		
			Moderator: Nnaemeka Iduma (Senior Consultant, IQVIA)		
	VENUE: HALL C   PANEL DISCUSSION 3				
Accelerating progress to control and elimination of NTDs: Promoting the use of data to inform NTD program planning and decision-making in Nigeria			Sheriff Muhammed (Senior Associate-ICD Program, CHAI-Nigeria)		

		Adebayo Peters (Deputy National Coordinator, NTD Program, Federal Ministry of Health)  Gambo Yakubu (Head M&E, National NTD Program, Federal Ministry of Health)  Aminu Kabara (Senior Analyst, NTD Program, CHAI-Nigeria)  Moderator: Zainab Sageera Tukur (Program Manager, ICD/NTD Program, CHAI-Nigeria)
	1.10 – 2.00	pm (50 mins)
	VENUE	: HALL A
TRA		alth Surveillance and Emergency Preparedness : eHealth Africa)
Respons	I Session   Digital Health and One Health e Framework to Disease Surveillance oonse: Facts, Reality and Prospects	<b>Dr. Jibrin Idris Manu</b> (Deputy National Coordinator - NSTOP, AFENET)
	VENUE	: HALL B
15 mins	Bridging the Healthcare Access Gap: Telemedicine Integration in Rural Communities of Health District II	<b>Dr Dayo Lajide</b> (Permanent Secretary, Lagos Health District II)
15 mins	Building Future-Ready Public Health Institutions: Leadership, Innovation and Accountability	Chioma Njoku (Director of Programmes at Aig- Imoukhuede Foundation)
15 mins	Design First, Build Right: UX as a Startup's Superpower in African Digital Health	Hilda Okafor (Product Designer and UX Strategist, HealthscapeUX)
	VENUE: HALL C   P	ANEL DISCUSSION 4
35 mins	What's Working Across Africa? A Cross-Learning Conversation on Digital Health Transformation for PHC	Chibuike Alagboso (Director, Media Programmes, Nigeria Health Watch)  Dr. David Akpan (Deputy Director, Programs and Partnerships, e-Health Africa)  Abiola Oshunniyi (Program Manager, Digital Health, Clinton Health Access Initiative (CHAI))
15 mins	Social Listening Analysis on the Use of Al for Social Good in HIV, Hepatitis, Tuberculosis, Malaria, Mental and disease programs in Nigeria:	Babatunde Oyawola (Snr Director & Ag. Country Portfolio Lead (Principal), Africa Hub for Innovation & Development (AHFID))
2.00 – 2.	S	

2.15- 3.00pm		LUNCH BRE	EAK			
	3.00 - 4.30pm (90 mins)					
			VENUE	E: HALL A   SIDE EVENT		
	Spor	nsored and	Hosted by A	PIN – Public Health Initiatives (Track Partner)		
		Trac	ck IV: Health	Data Interoperability and Standards		
Driving Health System Integration Through Standards-Based Interoperability: Lessons from Nigeria's NDR		n	Gibril Gomez/ Steve Job Pam			
30 mins	From Silos to Synergy: Achieving Health System Intelligence through Data Integration in Nigeria		system h Data	Kehinde Balogun/ Tomisin Adeyeye		
			Sess	ion hosted by CCHUB		
30 mins	O mins Catalysing Digital Health Adoption: Capacity, Policy and Partnership Gaps for Scalable Start-up Implementation.		, Policy and or Scalable			
			VENUE	: HALL B   SIDE EVENT		
			F	CT HSES Half Hour		
30 mins	How the FCT is Advancing Digital Transformation in Public Health		•	<b>Dr Dolapo Fasawe</b> (Mandate Secretary, FCT Health Services and Environment Secretariat (HSES))		
			Sponsore	ed and Hosted By Jhpiego		
through and S	through	gthening Health Systems gh National Leadership Strategic Partnerships: hts from HTHA's ation Challenge		Dr. Kamil Shoretire (FMOH, Nigeria) Immanuel Momanyi Elizabeth Mbugua (HTHA)		
	_			Omobosola Asuni (Helium Health)		
				Charlotte Odunlade-Akeju (Emergency Response Africa)		
			Emmanuel Atuma (Jhpiego),			
	Dr. Gbenga Ijaodola (FMOH, Nigeria)			Dr. Gbenga Ijaodola (FMOH, Nigeria)		
			VENUE	E: HALL C   SIDE EVENT		
	Hosted By ADHS					

90 mins	Innovators Pitch Session	ADHS 2025 Innovators			
	4.30- 6.00pm (90 mins)				
	SCIENTIFIC PRESENTATION IV   Venue: HALL A				
	Session Chair: Dr Noimot Balogun   Session Co-Chair: Dr Ebere Anyachukwu				
	SCIENTIFIC PRESENTATION V   Venue: HALL B				
Se	Session Chair: Prof Uzoka Faith-Michael   Session Co-Chair: Dr Oluwasanmi Adedokun				
SCIENTIFIC PRESENTATION VI   Venue: HALL C					
Session Chair: Dr Adeolu Arogundade   Session Co-Chair: Dr Raphael Akangbe					
	END OF DAY ONE (1)				

DAY 2					
M.C./Compere: Mr Obafemi Craig					
	8.00- 10.30am (150 mins)				
	SCIF	NTIFIC PRESENTATION VII	<u> </u>		
Sess			Co-Chair: Abulhamid Yahaya		
		NTIFIC PRESENTATION VIII	·		
Sessi	on Chair: Dr /	Adeniran Adeyinka   <b>Session</b>	Co-Chair: Dr Christie Akwaowo		
	SCIE	NTIFIC PRESENTATION IX	Venue: HALL C		
S	ession Chair	: Pharm Nkiru Ukor   <b>Sessior</b>	n Co-Chair: Damola Olajide		
10.30-11.00am	30 mins	TEA BREAK			
		11.00 - 12.00 noon (60	mins)		
	VENUE:	MAIN HALL   PLENARY PA	NEL DISCUSSION 5		
		Lagos Hour			
Smart Health	for a Smart	City: How Lagos is Transfo Healthcare	rming Access, Delivery, and Equity in		
15 mins	Opening add	dress	Prof. Akin Abayomi (Honourable Commissioner of Health, Lagos State)		
25 mins		rt 5 min presentations about of technology	<b>Dr Kemi Ogunyemi (</b> Special Adviser, to the Governor on Health)		
			<b>Dr Olusegun Ogboye</b> (Permanent Secretary, Lagos State Ministry of Health)		
			Dr Emmanuella Zamba (Permanent Secretary/CEO, Lagos State Health Management Agency (LASHMA)		
			Dr Abiola Idowu (Permanent Secretary/ CEO, Health Facility Monitoring and Accreditation Agency (HEFAMAA))		
			Dr Olufemi Omololu (Medical Director/CEO, Lagos Island Maternity Hospital)		
20 mins	Moderated discussion/Q & A involving audience		Dr Jennifer Anyati		
		12.00 - 12.45pm (45 r	mins)		

VENUE: MAIN HALL   PLENARY - PANEL DISCUSSION 6					
Sponsored and Hosted by Society For Family Health (SFH)					
The Digital Shift: Shaping the Future of Healthcare Access and Delivery Through e-Pharmacies					
12.45 - 1.30բ	om (45 mins)				
VENUE: HALL A   PA	NEL DISCUSSION 7				
TRACK IV:					
Global Shifts, Local Consequences: Navigating Disruptions, Equity, and Sustainability in Africa's Digital Health Journey	Dr Pamela Ajayi (Chairman, The Bridge Hospital)				
	<b>Dr Ngozi Azodoh</b> (Special Adviser to the Governor on Health, Abia State)				
	<b>Dr Sunny ibeneme</b> (Digital Health Specialist, UNICEF)				
	Daniel Oyaole (Senior Manager, Digital Health Information, Gavi-the Vaccine Alliance)				
	Moderator: Emmanuel Atuma (Chief of Party, Jhpiego)				
VENUE: HALL B   I	EXPERT INSIGHTS				
Powering Digital Health Equity: The Role of Strategic Philanthropy and Corporate Investment	Peju Ibekwe (CEO, Sterling One Foundation)				
Powering digital health through Scalable Data Infrastructure	Mr Ezekiel Egboye (COO, Rack Centre)				
FCDO	Dr Ebere Anyachukwu (FCDO)				
VENUE: HALL C   PANEL DISCUSSION 8					
Track VII: Startups and Ini	novations in Digital Health				
Empowering Nigerian Healthcare Students and Enhancing Health Technology Development	Pharm. Abimbola Adebakin (Founder and CEO, Advantage Health Africa)				
Through a Cross-Institutional Incubator	Isaac Ekundayo (Founder and CEO, Medintech Africa)				
	Irene Nwaukwa, Founder and CEO, Infinity Health Africa				
	<b>Dr. Kieva Chris-Amusan</b> (Founder and CEO, Fertitude)				
	Moderator: <b>Faridat Musa</b> (Founder and COO, Medintech Africa)				
1.30 – 2:15pm (45 mins)					

### **VENUE: HALL A | PANEL DISCUSSION 9**

TRACK III: National Leadership and Strategic Partnerships for Driving Digital Health Transformation (Track Partner: APIN Public Health Initiatives)

Government Leadership At The Forefront Of Digital Health In Nigeria's Hiv Response: Strengthening Strategic Partnerships For Sustainable Transformation

Government Leadership At The Forefront Of Digital Chairman of Session: Dr Prosper Okonkwo Health In Nigeria's Hiv Response: Strengthening (CEO, APIN Public Health Initiatives)

#### Panellists:

**Dr. Adebobola Bashorun** (Nascp, National Coordinator)

**Dr Leke Ojewale** (Special Adviser To The Minister Of Health),

**Dr Olabanjo Ogunsola** (Director, Non-Communicable Diseases and New Business Development)

Mr. Gibril Gomez (Director Of Health Informatics At Public Health Information, Surveillance Solutions And Systems (PHIS3))

**Dr. Kehinde Ayantunde Balogun (**Director, Data Management And Analytics PHIS3)

Moderator: Dr. Oluwatomisin Adeyeye (Technical Advisor, Data Management and Analytics, PHIS3

## **VENUE: HALL B | PANEL DISCUSSION 10**

TRACK III: National Leadership and Strategic Partnerships for Driving Digital Health Transformation

Improving Health Outcomes for African Youth:The Impact of the Digital Transformations for Health & Vital Role of Private Sector

**Hilda Okafor** (Product Designer and UX Strategist, HealthscapeUX)

**Esther Opone** (Research Fellow, Digital Transformation for Health Lab, DTH-Lab)

**Helen Adesoba** (Research Fellow, Digital Transformation for Health Lab, DTH-Lab)

**Dr Raphael Akangbe** (Deputy Director, LSMoH Data Protection Office, Lagos State Ministry of Health)

Lana Promise Elijah (First Lagos State Youth Ambassador, Lagos State Youth Parliament)

Moderator: **Tomiwa Akinsanya** (Project Coordinator, Digital Transformation for Health Lab, DTH-Lab)

## **VENUE: HALL C | PANEL DISCUSSION 11**

How AI-Enabled Fundoscopy is Accelerating care for Malaria, Diabetes, and Hypertension at PHC and Community level.				Dr. Folajimi Adebowale (Co-founder/CEO AEyeCARE Nigeria)  Dr. Olanike Olutekunbi (Consultant Paediatrician/MD/CEO, Massey Street Children's Hospital)	
				<b>Dr. Funmilayo Bankole</b> (Permanent Secretary, Lagos State Health District I)	
				<b>Dr. Olasoji Ibidapo</b> (Consultant Endocrinologist, R-Jolad Hospitals,Lagos)	
				Oyedeji Olusola Adetunji (Professor & Consultant Paediatrician, UNIOSUN Teaching Hospital, Osogbo)	
				Moderator: Agholor Mary Ozuruonye (MD, Nightingale Media)	
02.15- 03.00pm	45 mins	LUNCH			
03.00 - 04.30pm (90 mins)					
		VENUE	: HALL A	A   SIDE EVENT	
Sponsored and Hosted by eHealth Africa (Track Partner)					
			<b>Dr Angela Atah</b> (Executive Secretary, Akwa Ibom State Primary Health Care Development Agency)		
				ar Muhammed Bagudo, (Incident Manager, tate-Availability)	
The Role of Digital Innovation in				<b>Abulhamid Yahaya</b> (eHA's Deputy Director, Global Health Informatics)	
Advancing One I	Health Appro	ach in Africa	Dr. Yemisi Ogundare (Project Director, Jhpiego Nigeria)		
			Moderator: Dr David Akpan (Deputy Director ,Programs and Partnerships, e-Health Africa)		
			Guest speaker: Ms Rose Nzyoka (Country Director, Palladium Kenya; Co-Chair of Global Digital Health Forum (Virtual attendee))		
VENUE: HALL B   SIDE EVENT					
Sponsored and Hosted by CHAI (Track Partner)					
How Digital Health Solutions Can Drive Operational Efficiency and Health System Resilience in Resource-Limited Settings?				Moderator Dr. Tolu Ajomale (Director/Head of Special Projects & Mental Health, Lagos State Ministry of Health)	
				9	

TRACK I: Digital Innovations for Community Health Workers and Primary Health Care

**Dr. 'Ladi Abudu** (Deputy Director & Digital Transformation Lead, Directorate of Planning, Research and Statistics, Lagos State Primary Health Care Board)

**Dr. Yetunde Olagbuji** (Director, Health Planning Research and Statistic (Ondo State Primary Health Care Board)

**Mr. Adebayo Peters** (Deputy National Coordinator, National NTD Program, Federal Ministry of Health (FMOH))

**Dr. Musa Gimba Dutse** (Director, Planning Research and Statistic, Kaduna State Primary Health Care Board)

**Mr. Sani Khalil** (Laboratory Specialist, National AIDS Viral Hepatitis and STIs Control Program)

## **VENUE: HALL C | SIDE EVENT**

Hosted by Society for Telemedicine and eHealth in Nigeria

Workshop: Strengthening Health Systems: Telemedicine In The Frontiers of Remote Nigeria.

**Dr. Mathew Adepoju (**DG National Space Research and Development Agency)

Hosted by West African Health Organization (WAHO)

West African Health Organization (WAHO)

Albert OUEDRAOGO (Programme Officer, ICT)

Damola Sheriff Olajide (Programme Officer,
Data Management)

Ousmane Nikiema (ICT Expert)

4.30 - 5.00pm (30 mins)

**CLOSING PLENARY | Venue: MAIN HALL**